# SDR UIEA2024072300733

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, SLAT #1, EXTERNAL SURFACE, MIDDLE SIDE WITH DELAMINATION( LH WING, SLAT #1, EXTERNAL SURFACE WAS REPAIRED IAW SRM 57-43-02-2R-1 PAG 1-2 AND SRM 51-70-10-2R-4 FIG 201 SHEET PAG 8,16 REV 49 APR 15/2024. NO FURTHER DEFECTS NOTED )
